Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: weight gain/pharmaceutical -? For Adam

Posted by Annie McNeil on August 12, 1999, at 13:14:20

In reply to Re: weight gain/pharmaceutical research, posted by Adam on August 12, 1999, at 11:38:04

Hi Adam,

How long were you off Zoloft before the weight started coming off? I've heard that the weight loss is sometimes delayed after cessation of the drug and when it does come off it's a slow process over several months. Was this true for you, or did you start to lose weight immediately? Also, did the weight gain start in the beginning of treatment or after long term use?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Annie McNeil thread:9648